# SDR IPXA2019082145851

- Difficulty date: July 30, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 68,438 hours, 12,746 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Retainer
- Part number: AKC70816
- Condition: Gouged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, TAIL CONE SEAL RETAINER IS GOUGED AT R/H CENTER GUIDE PIN.REPAIRED GOUGED TAIL CONE SEAL RETAINER AT R/H CENTER GUIDE PIN IAW   EA 011-5320-01-A7878 REV. IR AND EO MD11-5320-73662-A.
